Alert archive / California / Small Craft Advisories in 2013
Small Craft Advisory 16, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Feb 25, 2013, 3:28 AM PST. It took effect at Feb 25, 2013, 9:00 AM PST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2013, 3:28 AM PST (11:28 UTC)
- In effect from
- Feb 25, 2013, 9:00 AM PST
- Expired
- Feb 26, 2013, 9:00 PM PST
- In force
- 36 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
686 WHUS76 KEKA 251128 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 328 AM PST MON FEB 25 2013 PZZ475-251930- /O.CAN.KEKA.SC.Y.0015.000000T0000Z-130228T0000Z/ /O.NEW.KEKA.SC.Y.0016.130225T1700Z-130227T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 328 AM PST MON FEB 25 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST TUESDAY. * WINDS...NORTHERLY WINDS INCREASING TO 15 TO 25 KT THIS MORNING THROUGH TUESDAY EVENING. * SEAS...NW SEAS BUILDING TO 10 TO 13 FT BY TONIGHT...THEN SUBSIDING INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-251930- /O.CAN.KEKA.SC.Y.0015.000000T0000Z-130228T0000Z/ /O.NEW.KEKA.SC.Y.0016.130225T2300Z-130226T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 328 AM PST MON FEB 25 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST TUESDAY. * WINDS...NORTHERLY GUSTS TO 25 KT THIS EVENING AND TONIGHT. * SEAS...NW SEAS BUILDING TO 10 TO 13 FT BY TONIGHT...THEN SUBSIDING INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-251930- /O.NEW.KEKA.SC.Y.0016.130225T2000Z-130226T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 328 AM PST MON FEB 25 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 3 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 3 PM PST TUESDAY. * WINDS...NORTHERLY GUSTS TO 25 KT THIS EVENING. HIGHER GUSTS AROUND CAPE MENDOCINO AND PT ARENA THIS EVENING. * SEAS...NW SEAS BUILDING TO 10 TO 13 FT BY TONIGHT...THEN SUBSIDING INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-251930- /O.NEW.KEKA.SC.Y.0016.130226T0500Z-130226T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 328 AM PST MON FEB 25 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PST TUESDAY. * SEAS...NW SEAS BUILDING TO 10 TO 13 FT BY TONIGHT...THEN SUBSIDING INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
7 follow-up statements
945 WHUS76 KEKA 251701 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 901 AM PST MON FEB 25 2013 PZZ475-260115- /O.CON.KEKA.SC.Y.0016.000000T0000Z-130227T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 901 AM PST MON FEB 25 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST TUESDAY. * WINDS...NORTHERLY WINDS INCREASING TO 15 TO 25 KT LATE THIS AFTERNOON THROUGH TUESDAY MORNING. * SEAS...NW SEAS BUILDING TO 10 TO 13 FT BY TONIGHT...THEN SUBSIDING SLIGHTLY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-260115- /O.CON.KEKA.SC.Y.0016.130225T2000Z-130226T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 901 AM PST MON FEB 25 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 PM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 PM PST TUESDAY. * WINDS...NORTHERLY WINDS INCREASING TO 15 TO 25 KT THIS EVENING THROUGH TUESDAY MORNING. HIGHER GUSTS AROUND CAPE MENDOCINO AND PT ARENA TONIGHT. * SEAS...NW SEAS BUILDING TO 10 TO 13 FT BY TONIGHT...THEN SUBSIDING INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-260115- /O.CON.KEKA.SC.Y.0016.130225T2300Z-130226T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 901 AM PST MON FEB 25 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST TUESDAY. * WINDS...NORTHERLY 10 TO 20 KNOTS WITH SOME GUSTS TO 25 KT TONIGHT. * SEAS...NW SEAS BUILDING TO 10 TO 13 FT BY TONIGHT...THEN SUBSIDING INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-260115- /O.CON.KEKA.SC.Y.0016.130226T0500Z-130226T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 901 AM PST MON FEB 25 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PST TUESDAY. * SEAS...NW SEAS BUILDING TO 10 TO 13 FT BY TONIGHT...THEN SUBSIDING INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
107 WHUS76 KEKA 252304 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 304 PM PST MON FEB 25 2013 PZZ455-470-260715- /O.EXT.KEKA.SC.Y.0016.000000T0000Z-130227T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 304 PM PST MON FEB 25 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST TUESDAY. * WINDS...NORTHERLY 15 TO 25 KNOTS...WITH SOME HIGHER GUSTS. STRONGEST WINDS WILL BE BEYOND 10 NM AND NEAR CAPE MENDOCINO AND POINT ARENA. * SEAS...NW SEAS BUILDING TO 11 TO 13 FT BY TONIGHT...THEN SUBSIDING LATER TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-260715- /O.EXT.KEKA.SC.Y.0016.130226T0500Z-130226T1900Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 304 PM PST MON FEB 25 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 11 AM PST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 11 AM PST TUESDAY. * SEAS...NW SEAS BUILDING TO 10 TO 13 FT TONIGHT...THEN SUBSIDING LATER TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-260715- /O.CON.KEKA.SC.Y.0016.000000T0000Z-130227T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 304 PM PST MON FEB 25 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST TUESDAY. * WINDS...NORTHERLY WINDS 10 TO 20 KT THROUGH TUESDAY MORNING. HIGHER GUSTS NEAR CAPE MENDOCINO. * SEAS...NW SEAS BUILDING TO 10 TO 13 FT TONIGHT...THEN SUBSIDING LATER TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
806 WHUS76 KEKA 260507 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 907 PM PST MON FEB 25 2013 PZZ450-261315- /O.CON.KEKA.SC.Y.0016.000000T0000Z-130226T1900Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 907 PM PST MON FEB 25 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM TUESDAY... * SEAS...NW 10 TO 13 FT TONIGHT...SUBSIDING SLIGHTLY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ455-470-261315- /O.CON.KEKA.SC.Y.0016.000000T0000Z-130227T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 907 PM PST MON FEB 25 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM TUESDAY... * WINDS...NORTHERLY 15 TO 25 KNOTS...WITH SOME HIGHER GUSTS. STRONGEST WINDS WILL BE BEYOND 10 NM AND NEAR CAPE MENDOCINO AND POINT ARENA. * SEAS...NW 10 TO 13 FT TONIGHT...THEN SUBSIDING SLIGHTLY LATE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-261315- /O.CON.KEKA.SC.Y.0016.000000T0000Z-130227T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 907 PM PST MON FEB 25 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM TUESDAY... * WINDS...N 15 TO 25 KT THROUGH TUESDAY. GUSTS UP TO 30 KT TONIGHT. * SEAS...NW BUILDING TO 12 TO 14 FT TONIGHT...THEN SUBSIDING SLIGHTLY LATE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
549 WHUS76 KEKA 261025 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 225 AM PST TUE FEB 26 2013 PZZ450-261830- /O.CON.KEKA.SC.Y.0016.000000T0000Z-130226T1900Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 225 AM PST TUE FEB 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST THIS MORNING. * SEAS...NW 10 TO 12 FT...SUBSIDING INTO THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ455-470-261830- /O.CON.KEKA.SC.Y.0016.000000T0000Z-130227T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 225 AM PST TUE FEB 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS...NORTHERLY GUSTS UP TO 25 KNOTS EARLY THIS MORNING...WITH SOME HIGHER GUSTS AROUND CAPE MENDOCINO AND POINT ARENA. WINDS WILL EASE INTO THIS AFTERNOON. * SEAS...NW 10 TO 12 FT...SUBSIDING INTO THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-261830- /O.CON.KEKA.SC.Y.0016.000000T0000Z-130227T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 225 AM PST TUE FEB 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS...NORTHERLY 15 TO 25 KT THROUGH THIS EVENING. GUSTS UP TO 30 KT ACROSS THE SOUTHERN PORTION EARLY THIS MORNING. WINDS WILL EASE TONIGHT. * SEAS...NW 10 TO 13 FT...SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
983 WHUS76 KEKA 261648 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 848 AM PST TUE FEB 26 2013 PZZ450-262300- /O.EXT.KEKA.SC.Y.0016.000000T0000Z-130227T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 848 AM PST TUE FEB 26 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * SEAS...NW 10 TO 12 FEET AT 17 SECONDS...SUBSIDING INTO THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ455-470-262300- /O.CON.KEKA.SC.Y.0016.000000T0000Z-130227T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 848 AM PST TUE FEB 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...NORTHERLY 10 TO 20 KNOTS...HIGHER GUSTS AROUND CAPE MENDOCINO AND POINT ARENA. WINDS WILL EASE INTO THIS AFTERNOON. * SEAS...NW 10 TO 13 FEET AT 17 SECONDS...SUBSIDING INTO THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-262300- /O.CON.KEKA.SC.Y.0016.000000T0000Z-130227T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 848 AM PST TUE FEB 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...NORTHERLY 10 TO 20 KT...HIGHER GUSTS ACROSS THE SOUTHERN PORTION THIS MORNING. WINDS WILL EASE INTO TONIGHT. * SEAS...NW 11 TO 14 FEET AT 17 SECONDS...SUBSIDING INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
554 WHUS76 KEKA 262250 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 250 PM PST TUE FEB 26 2013 PZZ450-455-470-270500- /O.EXT.KEKA.SC.Y.0016.000000T0000Z-130227T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 250 PM PST TUE FEB 26 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... * SEAS...NW 9 TO 11 FEET AROUND 15 SECONDS...SUBSIDING INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ475-270500- /O.CON.KEKA.SC.Y.0016.000000T0000Z-130227T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 250 PM PST TUE FEB 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...NORTHERLY 15 TO 25 KT...HIGHER GUSTS ACROSS THE SOUTHERN PORTION. WINDS WILL EASE INTO TONIGHT. * SEAS...NW 10 TO 12 FEET AROUND 15 SECONDS...SUBSIDING INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
717 WHUS76 KEKA 270506 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 906 PM PST TUE FEB 26 2013 PZZ450-455-470-475-270615- /O.EXP.KEKA.SC.Y.0016.000000T0000Z-130227T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 906 PM PST TUE FEB 26 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 24, 2:48 PM PST, 12 hours 40 minutes earlier.
Area forecast discussion, Feb 24, 2:48 PM PST, 12 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 248 PM PST SUN FEB 24 2013 .SYNOPSIS...HIGH PRESSURE WILL MAINTAIN DRY WEATHER TODAY. ANOTHER WEAK FRONT WILL APPROACH LATE TONIGHT AND MOVE THROUGH BY EARLY MONDAY MORNING. && .DISCUSSION...SKIES ARE MOSTLY CLEAR ACROSS THE FORECAST AREA EARLY THIS AFTERNOON. HIGH CLOUDS IN ADVANCE OF A NEW WEAK FRONT WILL SPREAD OVER THE AREA EARLY THIS EVENING. THE CIRRUS WILL BE MOSTLY THIN...FOLLOWED BY HEAVIER CLOUD COVER LATE TONIGHT. THE FRONT IS EXPECTED TO MOVE ONTO THE COAST EARLY MONDAY MORNING...BRINGING LIGHT RAIN MAINLY IN DEL NORTE COUNTY AND ALONG THE NORTH COAST. PRECIP LOOKS TO END BY NOON AS HIGH PRESSURE QUICKLY BUILDS BEHIND THE FRONT. RIDGE WILL TRANSITION INLAND MON NIGHT AND PROVIDE SLIGHT OFFSHORE FLOW WITH DRYING AND CLEARING CONDITIONS THROUGH TUE. HAVE BUMPED HIGH TEMPS A BIT FOR TUE AFTERNOON ALONG THE COAST DUE TO SOME WEAK OFFSHORE FLOW IN THE MORNING AND LIGHT WINDS DURING THE LATE MORNING HOURS. GFS AND NAM12 WERE CONSISTENT ON ANOTHER SHORTWAVE APPROACHING TUE NIGHT. THIS S/W SHOULD DAMPEN OUT ON WED AS HIGH PRESSURE BUILDS. THE RIDGE SHOULD HOLD THU AND FRI...WITH ABOVE NORMAL TEMPERATURES EXPECTED IN THE INTERIOR. THE ECWMF LOOKS TOO WET THU AND FRI AND WENT WITH THE DRIER AND MORE RELIABLE GFS. DRY WEATHER APPEARS TO HOLD ON SAT AS THE RIDGE SLOWLY TRANSITIONS TO THE EAST AND AN UPPER TROUGH DIGS OVER THE EASTERN PACIFIC. THE MODELS HAVE THIS UPPER TROUGH EDGING TOWARD THE COAST LATE NEXT WEEKEND. THIS SEEMS SOMEWHAT OVERDONE AND TOO FAST....BUT WONT RULE IT OUT COMPLETELY AND GO WITH MAINLY CLIMO PRECIP CHANCES SAT NIGHT AND SUN. DB/JT && .AVIATION...EXPECT GENERALLY VFR CONDITIONS ACROSS NORTHWEST CALIFORNIA TONIGHT UNDER GENERALLY NORTHERLY WINDS. THE EXCEPTION WILL BE IN THE EARLY MORNING A BRIEF PERIOD OF MVFR EXPECTED ALONG THE NORTH COAST WITH LOCALLY DEVELOPING MIST. KCEC AND KACV WILL HAVE LOWERED VISIBILITY TO NEAR 3 MILES. && .MARINE...NEARSHORE BUOYS SHOW MODERATE NORTHERLY WINDS THIS AFTERNOON. THE NORTHERLY WINDS WILL CONTINUE TO DIMINISH THROUGH THE MIDDLE OF THE WEEK AS SEVERAL DISTURBANCES PASS TO OUR NORTH. THE WINDS ARE EXPECTED TO BE STRONGER SOUTH OF CAPE MENDOCINO WHERE THE PRESSURE GRADIENT WILL BE SLIGHTLY TIGHTER. EXTENDED SCA FOR OUTER WATERS TIL WEDNESDAY MAINLY FOR SEAS AS THEY WILL GENERALLY BE AT OR ABOVE 10 FEET OVER PZZ 470 AND 475. THE ENP AND LOCAL SWAN MODEL CONTINUE TO ADVERTISE ANOTHER SET OF LONGER PERIOD SWELL BY THE MIDDLE OF NEXT WEEK. GIVEN THE WIND GENERATED WAVES AND THE BUILDING SWELL WILL BE FROM ABOUT THE SAME DIRECTION, WILL CONTINUE TO KEEP BOTH OF THEM COMBINED AS ONE LARGE WAVE BECAUSE THIS IS WHERE MOST OF THE WAVE ENERGY WILL BE AND IT WILL BE HARD TO DIFFERENTIATE THE TWO WAVES OUT ON THE WATERS. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY PZZ470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Feb 25, 3:07 AM PST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 307 AM PST MON FEB 25 2013 CAZ001>004-076-261115- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 307 AM PST MON FEB 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.